# SDR 04FDEA01378

- Difficulty date: May 20, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727-200
- Aircraft serial: 20979
- Aircraft time: 50,770 hours, 38,870 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: FXSRM53104
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT HAS A CORRODED SHEAR TIE AT FS 970 STR 28L - 29L.  FABRICATED SHEAR TIE ON TRAVELER T4/432278 & FABRICATED FLOOR SUPPORT ON TRAVELER T4/430988.  REPAIRED & INSTALLED SHEAR TIE AT FS 970 STR 28L - 29L IAW SRM B727 SRM 53-10-4 PAGE 46.
